# SDR ASAA1058285

- Difficulty date: September 18, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 14,697 hours, 4,568 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9705
- Condition: Malfunctioned
- Location: Weather Radar
- Part time: 33,810 hours, 13,694 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WEATHER RADAR FAILED.  DISPLAY ON I/B DU INTERMITTENT.  WXR FAIL ANNUNCIATOR ILLUMINATED INTERMITTENTLY.  WXR WORKED FINE ON F/O SIDE.  PERFORMED WXR OPERATIONAL TEST REF MM 34 43 00 NO FAULT NOTED.  NR 1 DEU LOGGED FAULT 31 68861 FOR PREVIOUS FLT PERFORMED FIM 31 62 TASK 823 FAULT WAS INTERMITTENT.  REMOVED AND REPLACED WXR RT REF MM 34 43 41 (PRECAUTIONARY) OPS NORMAL.
